# SDR DALA13058456301

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,306 hours, 13,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1480 STRINGER 31L.  STRINGER REMOVED IAW SRM 51-10-02,  FOUND  WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-12 FIG 101 REWORK AREA FLAP PEENED PER SOPM20-10-03.
